Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i'm going on accutane for the 3rd time for mild/moderate persistent scarring acne type. I also weight train and am currently taking creatine. Now I can understand how creatine may affect the liver along with the accutane...however i'm taking an advanced form of creatine, that due to its ingredient complex..the creatine bypasses the liver and goes directly to the muscle stores and bloodstream.

So my question is, should I lay of the creatine whilst on accutane or keep on it. My derm say stop it this time around, but on my 2nd course of accutane she said it doesn't matter. So I thought id ask your peeps opinions.

Share this post


Link to post
Share on other sites

hi,

been into weight training for years now. I dont understand how the creatine will bypass your bloodstream unless you are injecting it into your veins or using a creatine suppository??

Creatine is creatine at the end of theday, these 'special delivery systems' you see are no more than creatine mixed with simple carbs to help you body absord the creatine.

I wouldn't take creatine wi accutane simply because of the water retention issues. Creatine de-hydrates so does acutane.

Share this post


Link to post
Share on other sites

hi,

been into weight training for years now. I dont understand how the creatine will bypass your bloodstream unless you are injecting it into your veins or using a creatine suppository??

Creatine is creatine at the end of theday, these 'special delivery systems' you see are no more than creatine mixed with simple carbs to help you body absord the creatine.

I wouldn't take creatine wi accutane simply because of the water retention issues. Creatine de-hydrates so does acutane.

hey pal,

like i said...you're talking old school creatine. I use green bulge. It is creatine-magnesium chelated/creatine ether ester. It bypasses the liver not the bloodstream, for better absorption into the muscle cells. Creatine does not dehydrate you, but you must drink plenty of water. Just though you should know.

Share this post


Link to post
Share on other sites

alright pal,

Creatine causes water retention which draws more water out your blood system which can lead to dehydration. You say that you must drink plenty of water while on creatine, why would u have to do this is does not have effects of your bodys hydration?

The creatine your taklin about is another ovepriced way of makin you believe your gettin somethin extra out of it. If you take pure creatine monohydrate properly you can almost fully saturate your body with creatine. Any extra absorbtion you get from these gimicy formulas will be neglible, but hey, its your money your wastin.

Unless you are injecting this stuff or sticking it up your arse i dont understand howit can bypass your liver? but im not an expert on these things but if your taking it orally then i would imagine like everything else you take this way it will be processed by your liver before entering your bloodstream.

Share this post


Link to post
Share on other sites

Dont worry mate your liver is tough, like they said MAKE SURE!!! you drink tons of water at least 1 - 2 galleons a day. thats 8 - 16 litres.

People on steroids are also on accutane and they are taking steroids oraly through pills which smashes their livers to bits! So a little creatine will be fine dude.

Oh and you do sound like your wasting your money get some old school plain monohydrate creatine. :)

Share this post


Link to post
Share on other sites

u train alot plastickid?

I dont how these guys do it, take the gear with accutane. My training has been practically non-existant for last few months due to tane, i get really sore back aches after training and general fatigue. Im jst gonna wait another month till my tane finished and hit the gym hard again :dance:

Share this post


Link to post
Share on other sites

u train alot plastickid?

I dont how these guys do it, take the gear with accutane. My training has been practically non-existant for last few months due to tane, i get really sore back aches after training and general fatigue. Im jst gonna wait another month till my tane finished and hit the gym hard again :dance:

Yeah I do train alot although you have to remember the guys in acuatne are usually on it due to other "performance henhancing drugs" hehe. Thats probably how they manage to train. I have a friend who suffers with really bad knee joint pains and hes on accutane.

Share this post


Link to post
Share on other sites

I took creatine and it showed up as creatinine in my organs when I went in with some fatigue and headaches. I wouldnt take it while on accutane at all and I personally wouldnt use it again. I am in good shape without using any suppl other than protein shakes, bars, and lots of tuna and things loaded with protein.

Share this post


Link to post
Share on other sites

I took creatine and it showed up as creatinine in my organs when I went in with some fatigue and headaches. I wouldnt take it while on accutane at all and I personally wouldnt use it again. I am in good shape without using any suppl other than protein shakes, bars, and lots of tuna and things loaded with protein.

Yes because you didn't drink enough water!!!

There is nothing wrong with creatine, it will do you no harm if you know how to take it and if taken right is a great product which will give you great gains.

Share this post


Link to post
Share on other sites

I would agree, the gains i made the first time i took creatine were nothin shot of incredible. Plenty of water and make sure your taking it correctly, there seems to be some debate on the best time to take it. After your initial loading phase the best time to take creatine is AFTER your workout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×